ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Nurofen For Children 3 months - 5 years Pain and Fever Relief 100mg/5mL Ibuprofen Strawberry 200mL
  Product ID: 59911

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen For Children 3 months - 5 years Pain and Fever Relief 100mg/5mL Ibuprofen Strawberry 200mL

Nurofen For Children 3 months - 5 years Pain and Fever Relief 100mg/5mL Ibuprofen Strawberry 200mL

Product ID: 59911
$21.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen
Nurofen

At Nurofen, we know happy kids are playful kids, but sometimes, fever gets in the way. Nurofen for Children Baby 3+ Months is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your baby, that can be taken on empty tummies. Also, 9 out of 10 surveyed parents recommend Nurofen for Children for teething pain*. You do the bedtime stories, we'll do the up to 8 hour fever relief ^ and teething pain relief.

^Autret-Leca et al, 2007 (RB sponsored)

*Harris Interactive Teething Survey 2017, conducted among n=137 Australian parents who have used Nurofen for Children oral liquid for teething pain.

Key features

Nurofen

Nurofen offers your little ones fever relief for up to 8 hours^.

^Autret-Leca et al, 2007 (RB sponsored)

Nurofen

It begins to work from just 15 minutes**.

**Pelen F, et al. 1998.

Nurofen

9/10 parents recommend Nurofen for Children for teething pain.*

*Harris Interactive Teething Survey 2017, conducted among n=137 Australian parents who have used Nurofen for Children oral liquid for teething pain.

Nurofen

Nurofen for Children can be taken with or without food.

Nurofen

Nurofen for Children provides effective relief from fever, pain associated with cold and flu symptoms and teething.

Nurofen

Every bottle comes with an easy-to-use syringe to help make dosing accurate and convenient

Nurofen

Nurofen for Children suspensions can be used in children from 3 months old. Every bottle comes with an easy-to-use syringe to help with accurate dosing. It comes in two flavours, orange and strawberry. Free from sugar and colourings.

Nurofen

Effective relief of many types of pain including teething and earaches

General Information

Nurofen for Children 3 Months to 5 years is a pleasant tasting liquid medicine providing effective pain & fast fever relief for your little one.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:


• Cold and flu sumptoms


• Teething pain & toothaches


• Earaches


• Sore throats


• Headaches


• Minor aches, sprains and strains


It's sugar free and colour free, comes in pleasant strawberry and orange flavours, and each bottle comes with an easy-to-use dosing syringe.


*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.


For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Suitable For: children 3 months to 12 years. For the temporary relief of pain and fever.

Product Claims: Up to 8 hour fever relief for your child and can be taken on empty tummies

Boxed Contents: 200mL Liquids

Size: 200mL

Shelf Life in Days: 730

KEY FEATURES

• Starts to work on fever in 15 minutes and lasts up to 8 hours
• Effective pain relief from cold & flu symptoms
• Sugar-free formulation
• Contains ibuprofen
• Available in 50ml, 100ml and 200ml sizes

Warnings

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.
Do not use if you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction, you are in the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use if taking other medicines containing ibuprofen or other anti- inflammatory medicines or other medications, if you child is under 12 months of age, for more than 3 days at a time, if you or your child have asthma, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/or vomiting, if you are aged 65 years or over.

IMPORTANT INFORMATION

Suitable for children 3 months to 12 years. Read and retain the carton

Ingredients

citric acid monohydrate, domiphen bromide, glycerol, maltitol solution, polysorbate 80, purified water, saccharin sodium, sodium chloride, sodium citrate dihydrate, Flavour, xanthan gum

Active Ingredients: ibuprofen 100mg/5mL

Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 60mL (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Directions

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

USAGE ADVICE

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Get the strawberry! My son hates the orange Nurofen and I couldn't figure out what to do and then was suggested to try a different flavour ... game changer! He actually opens his mouth and guides the syringe now, he loves it!
Date published: 2022-05-12
Rated 5 out of 5 by from Good Works as it says on the description
Date published: 2022-02-18
Rated 5 out of 5 by from Good taste easy to use Good pain relief for little person
Date published: 2021-11-09
Rated 5 out of 5 by from Saving grace for children Great product as always. Have used for both my children and works a treat
Date published: 2021-09-19
Rated 5 out of 5 by from Children Drink my son likes the taste - great flavor
Date published: 2021-08-24
Rated 5 out of 5 by from Great Works great on my kids
Date published: 2021-08-09
Rated 5 out of 5 by from good flavour for kids my child happily take this flavour, over the orange flavour.
Date published: 2021-07-01
Rated 5 out of 5 by from Good Easy to use, great product no issues
Date published: 2021-05-05
Rated 5 out of 5 by from Nurofen does the job Whenever my boy has a fever, this is my go to medication. Works really well and brings the fever down quick.
Date published: 2021-03-20
Rated 5 out of 5 by from Bigger Bottle Glad there is a bigger bottle as the smaller bottle doesn't last as long as i would like
Date published: 2021-03-19
Rated 5 out of 5 by from Great Great for my son, very effective and he loves the taste
Date published: 2020-05-18
Rated 5 out of 5 by from Great I bought Nurofen today. It's very good for kids.
Date published: 2020-04-23
Rated 5 out of 5 by from Nurofen for kids Always a trusted brand
Date published: 2020-04-05
Rated 5 out of 5 by from The best Great pain relief for children
Date published: 2020-03-20
Rated 5 out of 5 by from Excellent Excellent product, works quickly
Date published: 2020-03-14
Rated 5 out of 5 by from Great stuff Great flavour, syringe is easy to use, works well, good size.
Date published: 2020-03-07
Rated 5 out of 5 by from good for my son 4years old
Date published: 2020-03-01
Rated 5 out of 5 by from Always helps A great product that suits Miss 3 when she’s under cold/fever.
Date published: 2020-01-03
Rated 5 out of 5 by from Great for all pain I buy this all the time for my girls when they have fevers works wonders teething any sort of pain
Date published: 2019-12-22
Rated 5 out of 5 by from Great product Nurofen is a life saver
Date published: 2019-12-12
Rated 5 out of 5 by from Great product I am so happy with children’s nurofen it’s the best pain relieve for even youngest babies
Date published: 2019-12-06
Rated 5 out of 5 by from Great for pain relief Great for my teething toddlers
Date published: 2019-12-02
Rated 5 out of 5 by from Teething Very good for teething and great for fevers
Date published: 2019-11-15
Rated 5 out of 5 by from Long time pain relief I bought this for a teething 7 month old who is at the picky stage of what goes into his mouth. He loves this flavour and I love that it's sugar free and gives him long relief overnight so he can get a good rest.
Date published: 2019-11-13
Rated 5 out of 5 by from Miracle worker product I love this product and my little one has benefited many a time! With teething and stomach bugs this product helped bring the fever down and allow my little some shut eye! Highly recommend
Date published: 2019-10-25
Rated 5 out of 5 by from Fast Acting Have used this for both my kids (4 year old and 15 month old). Flavour is pleasant enough that they don’t mind taking it. Fast acting to bring down temperature and calm a teething child.
Date published: 2019-10-21
Rated 5 out of 5 by from Sleep Saver... Whenever my daugther is sick, I gave her Neurofen at night before sleep... It really helps her settle longer and gives me extra sleep even only for few hours. A must if you have sick kids.
Date published: 2019-10-13
Rated 5 out of 5 by from Great pain relief I have been buying nurofen since my daughter was old enough to use it she loves the taste
Date published: 2019-09-02
Rated 5 out of 5 by from Great product handy to have I love how fast this product works and trust it 100% for my kids.
Date published: 2019-07-12
Rated 5 out of 5 by from Great product I bought this recently to stock up for my son just in case he’ll get sick for winter!
Date published: 2019-05-09
  • y_2024, m_4, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_2, bvpage2n
  • co_hasreviews, tv_60, tr_59
  • loc_en_AU, sid_59911, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...